What Can I Do to Calm Down the Redness and Acne After a Photofacial?


Doctor Answers 2

Photofacial

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

I would recommend that you see your dermatologist for an evaluation of your acne.  It may be necessary to use a topical antibiotic.


Seattle Facial Plastic Surgeon
4.7 out of 5 stars 231 reviews

Photofacial

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Sometimes the inflammation after a treatment can cause an acne eruption.  You may want to discuss this with your doctor about using a topical cream before treatment to reduce the risk of this.  Duac or Benzaclin are good choices.  Discuss this with your doctor.

Vivek Bansal, MD
Danville Plastic Surgeon
4.9 out of 5 stars 26 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.